# SDR DALA2022021100924

- Difficulty date: February 23, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,149 hours, 38,407 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 NEED TO ACCOMPLISH ER/A 566088-14, ACARS/CMU TEST SOFTWARE LOAD, PER ENGINEERING REQUEST. CORRECTIVE ACTION: COMPLIED WITH ERA 566088-14. (0437032)
